# SDR SWIA202156843

- Difficulty date: January 28, 2021
- Submitted: March 11, 2021
- Operation: Air carrier
- Aircraft: N958SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7833
- Aircraft time: 43,808 hours, 36,904 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 601R3180861
- Condition: Corroded
- Location: Pax Door Area
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FWD INTERCOSTAL BETWEEN DD4 AND DD5 IS CORRODED    (C-CHECK) RO 3/10/2021    REMOVED AND INSTALLED SERVICEABLE PAX DOOR FWD INTERCOSAL BETWEEN DD4 AND DD5 IAW CRJ 200 SRM 51-42-06 AND 51-40-11  REV 38B DATED 25 NOV 2020 . COMPLIED WITH TASK CARD 51-900-1003-SKY (CL600-2B19). FORM 337 COMPLETED. PART FOR PART REPLACEMENT, NO WEIGHT CHANGE. REFERENCED DRAWING 601R31702 FOR FASTENER CALL OUT.
